# SDR 97ZZZX549

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Turboprop East Inc, repair station T4OR209N
- Make and model: Cessna 402CESSNA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 99101543
- Condition: Cracked
- Location: Emerg Gear Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED CYLINDER FOR HYDROSTATIC TEST.  DURING INTERNAL INSPECTION, FOUND CRACK IN SHOULDER AREA.  LENGTH OF CRACK APPROX .33 INCH TO .50 INCH IN CIRCUMFERENCE.  CESSNA PART NO. 9910154-3 SERIAL NR 1816.  MANUFACTURED FOR FUTURECRAFT CORP.  PART NR 900294-4.  THIS CYLINDER IS USED FOR EMERGENCY GEAR BLOWDOWN.  THIS CYLINDER'S LAST HYDROSTATIC TEST WAS 6/84.  CRACK MAY HAVE OCCURRED WHILE BEING OVER PRESSURIZED.
